Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Want to delay periods, had light bleeding. Can I continue primolut?

Gynocology doctor Hello doctor I want to delay my period and I started first of August as it should start 4th August ,yesterday there was light bleeding as if the period start but nothing and I completed taking primolut nor 10 mg but I started taking 2 tablets daily ( 20 ) mg daily and I want to complete for 10 days Is it ok???
Asked On : Sat, 11 Aug 2012
Answers:  0 Views:  96 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor